Generiek robitussin prijs

Wat is paracetamol, chloorfeniramine en fenylefrine?

Acetaminophen is een pijnstiller en koortsverlagend middel.

Chloorfeniramine is een antihistaminicum dat de effecten van natuurlijke chemische histamine in het lichaam vermindert. Histamine kan symptomen van niezen, jeuk, tranende ogen en loopneus veroorzaken.

Fenylefrine is een decongestivum dat de bloedvaten in de neusholtes doet krimpen. Verdunde bloedvaten kunnen verstopte neus (verstopte neus) veroorzaken.

Acetaminophen, chlorpheniramine en fenylefrine zijn een combinatie van geneesmiddelen die worden gebruikt voor de behandeling van hoofdpijn, koorts, lichaamspijn, loopneus of verstopte neus, niezen, jeuk, tranende ogen en verstopping van de sinussen veroorzaakt door allergie├źn, verkoudheid of griep.

Acetaminophen, chlorpheniramine en phenylephrine kunnen ook worden gebruikt voor doeleinden die niet in deze medicatiehandleiding worden vermeld.

Wat is de belangrijkste informatie die ik moet weten over paracetamol, chloorfeniramine en fenylefrine?

Gebruik dit geneesmiddel niet als u de afgelopen 14 dagen een MAO-remmer heeft gebruikt, zoals isocarboxazid, linezolid, methyleenblauw-injectie, fenelzine, rasagiline, selegiline of tranylcypromine.

Neem niet meer van dit medicijn in dan is aanbevolen. Een overdosis acetaminophen kan uw lever beschadigen of de dood veroorzaken. Bel uw arts onmiddellijk als u misselijkheid, pijn in uw bovenbuik, jeuk, verlies van eetlust, donkere urine, klei-gekleurde ontlasting of geelzucht (gele verkleuring van uw huid of ogen) heeft.

In zeldzame gevallen kan paracetamol een ernstige huidreactie veroorzaken. Stop met het gebruik van dit geneesmiddel en bel onmiddellijk met uw arts als u roodheid van de huid heeft of uitslag die zich verspreidt en blaarvorming en afschilfering veroorzaakt.

 

Wat moet ik met mijn zorgverlener bespreken voordat ik dit geneesmiddel inneem?

U mag dit medicijn niet gebruiken als u allergisch bent voor paracetamol, chloorfeniramine of fenylefrine.

Gebruik dit geneesmiddel niet als u de afgelopen 14 dagen een MAO-remmer heeft gebruikt. Er kan een gevaarlijke geneesmiddelinteractie optreden. MAO-remmers omvatten isocarboxazid, linezolid, fenelzine, rasagiline, selegiline en tranylcypromine.

Vraag een arts of apotheker of het veilig voor u is om dit geneesmiddel in te nemen als u andere medische aandoeningen heeft, vooral:

Het is niet bekend of paracetamol, chloorfeniramine en fenylefrine een ongeboren baby schaden. Gebruik dit geneesmiddel niet zonder het advies van uw arts als u zwanger bent.

This medication may pass into breast milk and may harm a nursing baby. Antihistamines and decongestants may also slow breast milk production. Do not use this medicine without your doctor's advice if you are breast-feeding a baby.

How should I take this medicine?

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

Drop the effervescent tablets into a glass of water (at least 4 ounces, or one-half cup). Stir this mixture and drink all of it right away.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

What happens if I miss a dose?

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid while taking this medicine?

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

Acetaminophen, chlorpheniramine, and phenylephrine side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

Common side effects may include:

robitussin generiek prijs robitussin equivalent robitussin koop gelijkwaardig

sitemap